Yes, I had it and see this, it's lower on the list:
I am also experiencing severe muscle pain/fatigue in my arms and legs.
I have only been on Xarelto for 3 months.
I feel horrible and if the fatigue/pain gets any worse I will not be able to do even the smallest of things.
I feel as though it is a huge effort to even lift my arms or take a short walk...
Before this I was very active. I am thin and was athletic.
Currently I feel as if I am near death every thing is such an effort.
If I don't take this drug I am at a very high risk of stroke... so what is the answer ?
Before coming across this thread I thought my afib was getting worse and I was nearing death ( seriously that is how bad I feel)
Just on a lark I thought let me see if anyone had reported this as a side effect from Xarelto as this is the only thing different I am doing since feeling this way... low and behold there are others... maybe it is the Xarelto ???
Hi, I have been taking xarelto for three months and for the last two I have had excruciating pains in my knees and thigh and calf muscles. The pain is worse at night and is not relieved by the codeine I have been prescribed, cannot take ibuprofen because of xarelto, and also as I have AF. GP has sent me for xrays and physio-but neither have found a diagnosis. Having read posts on here I am sure now it is the drug causing it, so will see doctor next week and see if I can change, can't stop taking anticoagulant as am waiting for an ablation. I am so glad I found these posts- this level of pain is unbearable- and I feel so relieved that I may soon see an end to it!
I have just been prescribed Xarelto,on the third day I noticed swelling in my left hand. I take Xarelto, the lowest dose one tablet per day.
I noticed that the swelling and pain was increasing about 4 hours after I took the drug. I have not had gout for years so I know the symptoms, after the third day I was in extreme pain, my doctor carried out a blood test and my uric acid level was extremely high, he prescribed a drug which he said would lower the uric acid.The pain and swelling is subsiding but i noticed today that 4 hours after I took Xarelto the hand was swelling and becoming painful again.which leads me to believe that Xarelto raises uric acid levels. I have an appt with my doctor to discuss after Xmas
I have been taking Xarelto for 5 weeks. Two days after starting Xarelto I had a full blown gout attack on my right foot and ankle. I have a DVT in the left leg thus why I am taking Xarelto. I was given the methylpredisone pack and the gout subsided while I was taking. After 2 days I was back on another prednisone pack because again the pain was so bad I could not walk. After finishing this pack about 7 days later my right knee had tremendous pain. Again I took a third prednisone pack and the knee was pain free for 4 days. Finished it yesterday and I am in so much knee pain again I am on crutches. I cannot sleep due to the pain. I am on 7.5 mg of Norco and it is not working. Doctor thinks the knee pain is from compensating for the pain in the foot for 4 weeks. My doctor's won't even consider Xarelto as the source for the gout and knee pain. I haven't had a gout attack in over 2 years. I have 7 more weeks to go on the Xarelto. What other choice do I have???
Been taking Xarelto for 15 months now, 20 mgms daily it creates a build up of Uric Acid which in turn causes severe joint pain. About every 6 weeks I take a drug called Colchacine which clears out the Uric Acid and then I am OK for a few weeks until it builds up again. I have to take the Xarelto to prevent blood clotting, there are other similar drugs but who knows what side affects they will cause, better the devil you know I suppose & to be honest if it prevents another stroke then I will put up with it
- Xarelto Information for Consumers
- Xarelto Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xarelto (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2013 • 2 answers
Posted 24 Oct 2013 • 1 answer
Posted 15 Apr 2014 • 3 answers
Posted 30 Nov 2014 • 3 answers
Posted 3 Nov 2016 • 1 answer